# SDR COEA2010052002917

- Difficulty date: May 18, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 22,989 hours, 30,158 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: WASB03
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LONGITUDINAL CARGO MOD FLOORBEAM JUST FORWARD OF FRAME 17 IS CRACKED.  CRACK 0.5 INCHES IN LENGTH.  REPAIR PER ENGINEERING ORDER 5315-01 (M7 SERVICE BULLETIN ATR42-53-023 (R2).
